MathSciNet Relay Station
MathSciNet bibliographic data
MR1470429 57N05 (57R30)
Gabai, David; Kazez, William H. Order trees and laminations of the plane. Math. Res. Lett. 4 (1997), no. 4, 603–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement